I have been taking anti-seizure meds for petite-Mal epilepsy for many years, and would like to know about the long term effects.
Most people who take Tegretol don't have too much trouble with side effects.
Some doctors suspect that the bones of some people who take Tegretol for years may become thin and weak, though this effect has not yet been proven. It may happen because Tegretol can interfere with the way the body uses vitamin D. This vitamin is needed to help the bones absorb calcium. People who take Tegretol should be careful to get plenty of vitamin D and calcium every day. They also should exercise to keep their bones strong.
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2010 • 1 answer
Posted 27 Jul 2010 • 3 answers
Posted 6 Nov 2010 • 2 answers
Posted 20 Feb 2011 • 2 answers
Posted 11 Aug 2011 • 4 answers